# SDR IPXA2020112262668

- Difficulty date: November 4, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB2440
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING UPPER LEADING EDGE PANEL 616ET 2 EA STIFFENER CRACK.  REMOVED AND REPLACED CRACKED 2 EA STIFFENER AT RT WING LEADING EDGE, IAW SRM 51-31-01 AND SRM 51-35-01. (MINOR)
